American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14E30) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Christopher D. Hacon and Chenyang Xu. On the three dimensional minimal model program in positive characteristic. J. Amer. Math. Soc. 28 (2015) 711-744.
Abstract, references, and article information   
View Article: PDF

[2] Arend Bayer and Emanuele Macrì. Projectivity and birational geometry of Bridgeland moduli spaces. J. Amer. Math. Soc. 27 (2014) 707-752.
Abstract, references, and article information   
View Article: PDF

[3] János Kollár and Sándor J Kovács. Log canonical singularities are Du Bois. J. Amer. Math. Soc. 23 (2010) 791-813. MR 2629988.
Abstract, references, and article information   
View Article: PDF

[4] Caucher Birkar, Paolo Cascini, Christopher D. Hacon and James McKernan. Existence of minimal models for varieties of log general type. J. Amer. Math. Soc. 23 (2010) 405-468. MR 2601039.
Abstract, references, and article information   
View Article: PDF

[5] Christopher D. Hacon and James McKernan. Existence of minimal models for varieties of log general type II. J. Amer. Math. Soc. 23 (2010) 469-490. MR 2601040.
Abstract, references, and article information   
View Article: PDF

[6] Shigefumi Mori. Errata to ``Classification of three-dimensional flips''. J. Amer. Math. Soc. 20 (2007) 269-271. MR 2257404.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Masayuki Kawakita. General elephants of three-fold divisorial contractions. J. Amer. Math. Soc. 16 (2003) 331-362. MR 1949163.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Mircea Mustata. Singularities of pairs via jet schemes. J. Amer. Math. Soc. 15 (2002) 599-615. MR 1896234.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Yujiro Kawamata. Deformations of canonical singularities. J. Amer. Math. Soc. 12 (1999) 85-92. MR 1631527.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] János Kollár. Real algebraic threefolds II. Minimal model program. J. Amer. Math. Soc. 12 (1999) 33-83. MR 1639616.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Lawrence Ein and Robert Lazarsfeld. Global generation of pluricanonical and adjoint linear series on smooth projective threefolds . J. Amer. Math. Soc. 6 (1993) 875-903. MR 1207013.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] János Kollár and Shigefumi Mori. Classification of three-dimensional flips . J. Amer. Math. Soc. 5 (1992) 533-703. MR 1149195.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia